# SDR 08FDEA04792

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT LAP SEAM STA 1115 STR 20R.  EVALUATED DENT AND FOUND OUT OF LIMITS, REMOVED DAMAGED SKIN DIMS 3.3 INCH BY 1.8 INCH.  FABRICATED FILLER 3.3 INCH BY 1.8 INCH, DOUBLER 12.250 INCH BY 8.5 INCH IAW SRM 53-30-3 FIG 24.  INSTALLED   REPAIR PARTS IAW SRM 53-30-3 FIG 24.
